Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 145, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 24, 2007, 6:42 PM EDT for Allen County, Indiana; Paulding County, Van Wert County, Ohio. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 6:42 PM EDT (22:42 UTC)
- Expired
- Aug 24, 2007, 7:31 PM EDT
- In force
- 49 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Allen County, IN, Paulding County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 6:50 PM EDT | TSTM WND DMG | Monroeville, IN | TREES AND POWER LINES BLOWN DOWN. |
| Aug 24, 7:10 PM EDT | TSTM WND DMG | Broughton, OH | TREE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 4:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 876 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 242243
SVRIWX
INC003-OHC125-161-242345-
/O.NEW.KIWX.SV.W.0145.070824T2242Z-070824T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
642 PM EDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ALLEN COUNTY IN NORTHEAST INDIANA
PAULDING COUNTY IN WEST CENTRAL OHIO
NORTHWESTERN VAN WERT COUNTY IN WEST CENTRAL OHIO
* UNTIL 745 PM EDT
* AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS SEVERE STORM WAS
LOCATED NEAR HESSEN CASSEL...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
EDGERTON...TOWNLEY AND MCGILL...MAPLES...ZULU...NEW HAVEN
PAYNE AND CONVOY...ANTWERP...
WORSTVILLE...BRICETON AND TIPTON...
PAULDING...LATTY AND BROUGHTON...
MELROSE...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4084 8480 4094 8480 4093 8511 4104 8523
4126 8480 4126 8468 4124 8445 4100 8435
TIME...MOT...LOC 2242Z 250DEG 49KT 4101 8497
$$
JC3 follow-up statements
000
WWUS53 KIWX 242258
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
657 PM EDT FRI AUG 24 2007
INC003-OHC125-161-242345-
/O.CON.KIWX.SV.W.0145.000000T0000Z-070824T2345Z/
ALLEN IN-VAN WERT OH-PAULDING OH-
657 PM EDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EASTERN ALLEN COUNTY IN NORTHEAST INDIANA...AND PAULDING AND
NORTHWESTERN VAN WERT COUNTIES IN WEST CENTRAL OHIO...
AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED NEAR MCGILL...OR
ABOUT 14 MILES EAST OF NEW HAVEN...AND MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PAYNE...TIPTON...ANTWERP...WORSTVILLE...CAVETT...BRICETON...SCOTT...
HAVILAND...LATTY...PAULDING...CECIL...BROUGHTON...GROVER HILL...
ROSELMS...MELROSE...CHARLOE AND MANDALE.
IN ADDITION TO DESTRUCTIVE WINDS IN EXCESS OF 70 MPH....CONTINUOUS
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4100 8435 4084 8480 4094 8480 4093 8489
4094 8496 4116 8500 4117 8497 4121 8492
4126 8480 4124 8445
TIME...MOT...LOC 2257Z 251DEG 49KT 4104 8473
$$
JC000
WWUS53 KIWX 242315
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT FRI AUG 24 2007
INC003-242325-
/O.CAN.KIWX.SV.W.0145.000000T0000Z-070824T2345Z/
ALLEN IN-
715 PM EDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALLEN COUNTY IN
NORTHEAST INDIANA IS CANCELLED...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4100 8435 4087 8472 4099 8473 4126 8480
4126 8466 4124 8445
TIME...MOT...LOC 2315Z 252DEG 45KT 4110 8446
$$
OHC125-161-242345-
/O.CON.KIWX.SV.W.0145.000000T0000Z-070824T2345Z/
VAN WERT OH-PAULDING OH-
715 PM EDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR PAULDING AND NORTH CENTRAL VAN WERT COUNTIES...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR BROUGHTON...OR
ABOUT 15 MILES SOUTHWEST OF DEFIANCE...AND MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MELROSE...CHARLOE AND MANDALE.
IN ADDITION TO HAIL DAMAGING WINDS IN EXCESS OF 60 MPH....CONTINUOUS
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4100 8435 4087 8472 4099 8473 4126 8480
4126 8466 4124 8445
TIME...MOT...LOC 2315Z 252DEG 45KT 4110 8446
$$
JC000
WWUS53 KIWX 242331
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
731 PM EDT FRI AUG 24 2007
OHC125-161-242341-
/O.CAN.KIWX.SV.W.0145.000000T0000Z-070824T2345Z/
VAN WERT OH-PAULDING OH-
731 PM EDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR PAULDING AND NORTHWESTERN VAN
WERT COUNTIES IS CANCELLED...
AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4100 8435 4087 8472 4099 8473 4126 8480
4126 8466 4124 8445
TIME...MOT...LOC 2331Z 252DEG 45KT 4115 8420
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 4:39 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 24, 4:39 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT FRI AUG 24 2007
.SHORT TERM...TONIGHT AND TOMORROW.
SHOWER AND THUNDERSTORM CHANCES WILL BE AROUND TIL THAT FRONT
FINALLY MOVES AWAY FROM THE CWA TOMORROW. STORMS THIS AFTERNOON INTO
THIS EVENING WILL HAVE THE CHANCE TO BECOME SEVERE...WITH DAMAGING
WINDS THE PRIMARY CONCERN. ANY STORMS AND SHOWERS WILL ALSO BE
CAPABLE OF PRODUCING HEAVY RAINFALL. PRECIPITABLE WATER IS UP IN THE
TWO TO TWO AND A HALF INCH RANGE. CAPE VALUES ARE UP TO 2000 J/KG.
LIFTED INDEX VALUES DOWN TO NEGATIVE SIX. TOTAL TOTAL VALUES UP TO
55. SWEAT INDEX VALUES UP TO 445. SO THE ATMOSPHERE IS DEFINITELY
UNSTABLE ENOUGH FOR SEVERE WEATHER. THE WIND FIELD FROM THE SURFACE
UP IS FAIRLY UNIFORM IN TERMS OF DIRECTION BUT THERE IS DEFINITELY A
DIFFERENCE IN SPEED. MID LEVELS ARE PROGGED TO BE UP TO AROUND 50
KNOTS WITH JUST ABOVE THAT AROUND 60 TO 70 KNOTS. THIS WILL HELP IN
THUNDERSTORM DEVELOPMENT AND TO KEEP ANY STORMS GOING. THEN ROUGHLY
AFTER MIDNIGHT RAIN CHANCES DECREASE SOME...BUT LIKE MENTIONED
ABOVE...UNTIL THAT FRONT MOVES ON TO THE EAST...SHOWERS AND
THUNDERSTORMS WILL STILL BE POSSIBLE. THAT FRONT HAS BEEN VERY
HELPFUL THIS PAST WEEK IN GIVING US SHOWERS AND STORMS. BY 12Z
SATURDAY A LOW IS PROGGED TO BE JUST NORTHEAST OF DETROIT WITH THE
FRONT RIGHT THROUGH OUR CWA. THEN BY 00Z SUNDAY THE FRONT WILL BE TO
OUR SOUTHEAST WITH HIGH PRESSURE MOVING IN BEHIND THE DEPARTING
FRONT. WITH THE EXPECTED LARGE RAINFALL AMOUNTS EXPECTING LATE THIS
AFTERNOON AND THIS EVENING...ADDING TO THE FLOODING PROBLEMS ALREADY
IN THE CWA...THE FLASH FLOOD WATCH WILL BE CONTINUED INTO TONIGHT.
&&
.LONG TERM...TOMORROW NIGHT THROUGH FRIDAY.
BREAK IN HEAT...HUMIDITY...AND RAIN TO BEGIN EXTENDED PERIOD. SFC
HIGH PRESSURE OVER THE GREAT LAKES REGION SUNDAY WILL PROVIDE SUNNY
DAY WITH PLEASANT TEMPS AND LOW HUMIDITIES. HIGH WILL SLIDE OFF TO
EASTERN SEABOARD BEGINNING OF NEXT WEEK RESULTING IN GRADUAL WARMING
TREND WITH TEMPS REACHING 85-90F RANGE BY TUE. NEXT FRONT TO ARRIVE
ON WED BRINGING CHANCE OF SH/TSRA TO THE AREA. MEDIUM RANGE MODELS
INDICATING BONAFIDE COOL CANADIAN AIRMASS TO COME IN BEHIND THIS
SYSTEM BRINGING DRY WX AND BELOW NORMAL TEMPS TO THE REGION AS 850MB
TEMPS PROGGED TO DROP BELOW 10C BY NEXT FRIDAY.
&&
.AVIATION... /ISSUED 205 PM EDT FRI AUG 24 2007/
THE RADAR IS CURRENTLY FAIRLY QUIET...BUT STORMS WITH DAMAGING
WINDS AND HEAVY RAINFALL POSSIBLE ARE STILL EXPECTED...ROUGHLY
LATE AFTERNOON/EARLY EVENING. THINGS WILL BE VFR UNTIL ANY STORMS
MOVE THROUGH THE AIRPORTS. TIMING IS A LITTLE HARD TO PIN DOWN
WHEN ANY STRONG STORMS WILL MOVE THROUGH SBN AND FWA...SO LEFT THE
TEMPO TIMING THAT WAS IN THE TAFS. THINGS WILL BE WATCHED AND WHEN
ANY STORMS DO DEVELOP TO THE WEST...TAFS CAN THEN BE UPDATED WITH
BETTER...MORE PRECISE TIMING. SHOWER AND THUNDERSTORM CHANCES ARE
NOT REALLY GOING TO END UNTIL THAT FRONT MOVES ON TO THE EAST
TOMORROW...SO HAVE CONTINUED STORM CHANCES THROUGH TONIGHT...ALONG
WITH MVFR CONDITIONS. RAIN CHANCES COULD THEN BE ENDING LATER
TOMORROW MORNING AS THE WIND TURNS TO THE WEST/NORTHWEST.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-
020-022>027-032>034.
MI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SHORT TERM...LOTHAMER
LONG TERM....LOGSDON
AVIATION...LOTHAMERHazardous weather outlook, Aug 24, 5:46 AM EDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 546 AM EDT FRI AUG 24 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-251000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 546 AM EDT FRI AUG 24 2007 /446 AM CDT FRI AUG 24 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING NORTHWEST OF A LINE FROM MARION TO DEFIANCE. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS BUT LOCALLY HEAVY RAIN IS POSSIBLE. A STRONG UPPER LEVEL DISTURBANCE WILL LIFT NORTHEASTWARD OUT OF KANSAS LATE THIS AFTERNOON. STRONG WINDS ALOFT AND VERY UNSTABLE CONDITIONS WILL LEAD TO RAPID SEVERE THUNDERSTORM DEVELOPMENT AFTER 3 PM EDT. WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ESPECIALLY ACROSS NORTHERN INDIANA LATE THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO TRANSITION TO ANOTHER ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT...WITH WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES AND LOCALLY AS MUCH AS 5 INCHES POSSIBLE. THIS WILL EXACERBATE AND EXTEND THE ONGOING FLOODING WITH SECONDARY FLOOD CRESTS POSSIBLE ON AREA RIVERS THIS WEEKEND. HOT AND HUMID CONDITIONS WILL REDEVELOP THIS AFTERNOON... ESPECIALLY SOUTH OF A WINIMAC TO WAUSEON LINE WITH HEAT INDICES OF 95 TO 100 POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LINGERING THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING BUT NO SEVERE WEATHER IS EXPECTED. RIVER FLOODING WILL CONTINUE OVER PORTIONS OF THE AREA OVER THE WEEKEND. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BY MID AFTERNOON INTO THIS EVENING. IN ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-251000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 546 AM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON AND CONTINUE INTO TONIGHT. SOME OF THESE MAY BE SEVERE WITH DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTH WINDS DOWN THE LONG AXIS OF LAKE MICHIGAN WILL BRING ABOUT AN INCREASED RISK FOR RIP CURRENTS SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX NWS
In the hours before
Local storm report, Aug 24, 6:05 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 6 N COLUMBIA CITY 41.25N 85.48W
08/24/2007 WHITLEY IN EMERGENCY MNGR
NUMEROUS TREES DOWN
&&
TCCLocal storm report, Aug 24, 6:24 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG NORTH WEBSTER 41.33N 85.70W
08/24/2007 KOSCIUSKO IN AMATEUR RADIO
ROOFS OFF 5 HOMES MULTIPLE TREES DOWN ON HOMES
&&
TCCLocal storm report, Aug 24, 6:25 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG HILLSDALE 41.93N 84.64W
08/24/2007 HILLSDALE MI EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS COUNTY
&&
TCCLocal storm report, Aug 24, 6:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
628 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST 5 W WAUSEON 41.55N 84.24W
08/24/2007 E60 MPH FULTON OH EMERGENCY MNGR
&&
TCCLocal storm report, Aug 24, 6:30 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL HUNTINGTON 40.88N 85.51W
08/24/2007 E0.88 INCH HUNTINGTON IN AMATEUR RADIO
REPORTED NORTH AND SOUTH OF TOWN
&&
TCCLocal storm report, Aug 24, 6:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG CROOKED LAKE 41.68N 85.04W
08/24/2007 STEUBEN IN EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN... POWER OUT
&&
TCCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:46 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 59 min |
| Aug 23, 9:20 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 39 min |
| Aug 23, 9:46 PM EDT | River Flood Warning | IWX | Elkhart | 24 hr |
| Aug 23, 10:02 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 43 min |
| Aug 23, 10:12 PM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 44 hr |
| Aug 23, 10:21 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 39 min |
| Aug 23, 10:55 PM EDT | Severe Thunderstorm Warning | IWX | Marshall | 20 min |
| Aug 24, 11:01 AM EDT | River Flood Warning | IWX | Elkhart, Saint Joseph | 11 hr |
| Aug 24, 12:01 PM EDT | River Flood Warning | IWX | Elkhart, Noble | 10 hr |
| Aug 24, 4:01 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall | 49 min |
| Aug 24, 4:05 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 55 min |
| Aug 24, 4:17 PM EDT | Severe Thunderstorm Warning | IWX | White | 58 min |
| Aug 24, 4:29 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Noble | 61 min |
| Aug 24, 4:40 PM EDT | Severe Thunderstorm Warning | IWX | Whitley | 49 min |
| Aug 24, 4:41 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton | 64 min |
| Aug 24, 5:00 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Steuben | 60 min |
| Aug 24, 5:02 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 58 min |
| Aug 24, 5:06 PM EDT | Tornado Warning | IWX | DeKalb, Steuben | 32 min |
| Aug 24, 5:15 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 60 min |
| Aug 24, 5:43 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 62 min |
| Aug 24, 5:50 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 47 min |
| Aug 24, 6:04 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami | 56 min |
| Aug 24, 6:19 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 56 min |
| Aug 24, 6:53 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Wells | 37 min |
| Aug 24, 5:27 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Williams | 63 min |
| Aug 24, 5:46 PM EDT | Severe Thunderstorm Warning | IWX | Fulton | 59 min |
| Aug 24, 6:02 PM EDT | Tornado Warning | IWX | Fulton, Williams | 43 min |
| Aug 24, 6:07 PM EDT | Severe Thunderstorm Warning | IWX | Henry | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.